# SDR HALA2018072300333

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,275 hours, 36,354 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 5198588
- Part serial: 164272
- Condition: Faulty
- Location: Apu
- Part time: 476 hours, 441 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT MESSAGE UPON START ATTEMPT ON GROUND. HUNG START AT 30% RPM AND 770 DEGREE C EGT. REMOVED AND REPLACED APU STARTER MOTOR PER AMM 49-41-01. OPS AND LEAK CHECK OK. REMOVED AND REPLACED APU GENERATOR SCAVENGE FILTER AND APU LUBE FILTER PER AMM 49-27-03. LEAK CHECK OK.
